# SDR FDEA2020060871143

- Difficulty date: June 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: AFA7999529
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT DOOR SIDE HINGE MOST AFT 2 EACH HOLES FOUND EXCEEDED MAXIMUM DIAMETER LIMIT. CENTER CARGO COMPARTMENT DOOR SIDE HINGE MOST AFT 2 EACH HOLES REWORKED AS PER SRM 52-30-16-1A FIGURE 101 SHEET 1 AND FOUND HOLES EXCEEDED LIMIT. REPAIR BUSHINGS 02 EACH FABRICATED BY MACHINING AND WET INSTALLED AS PER CMM 52-32-07 REPAIR 1-1, PARAGRAPH G AND EA 1-5230-T0354384 PART 1 STEPS 2 AND 5 TITLE: DOORS - CARGO DOOR/HYD SYS - CENTER LOWER CARGO DOOR ASSY - ELONGATED HOLES ON AFT SUPPORT HINGE LOBE. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
